# SDR CALA9802072

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27783
- Make and model: Boeing 727232
- Aircraft serial: 20638
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .375 INCH CRACK IN LT WING NR 2 SLAT LOWER CHORD ANGLE BELOW TELESCOPING ANTI-ICE DUCT AREA.  THE CRACK WAS STOP DRILLED AND A REPAIR ANGLE WAS INSTALLED IAW SRM 51-40-4, PAGE 16.
